| Model Number |
GIA8048S |
| Medical Device Problem Codes |
Misfire (2532); Failure to Fire (2610)
| Health Effect - Clinical Codes |
Failure to Anastomose (1028); Tissue Breakdown (2681)
| Date of Event |
04/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: gia8038l, gia8038l gia 80-3.8sgl use loading unit (lot#p2k0384); gia8038l, gia8038l gia 80-3.8sgl use loading unit (lot#unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a resection of the small bowel, there were some difficulties experienced with the firing of the 2nd to the last reload and the last reload used was not able to be fired at all, the black thumb piece did not move at all.There was tissue damage due to the issue as 10cm extra resection of bowel was made with a new anastomosis.Another device was used for a new anastomosis.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that the instrument did not fire.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a resection of the small bowel, there were some difficulties experienced with the firing of the 2nd to the last reload and therefore firing was not attempted.The last reload used was not able to be fired at all, the black thumb piece did not move at all.There was tissue damage due to the issue as 10cm extra resection of bowel was made with a new anastomosis.Another device was used for a new anastomosis.The last reload used was then tried on a piece of paper in which it partially fired.
Additional Manufacturer Narrative
Additional information: g3, h6 (rfr code) correction: b5 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.